The package insert of the medicine Excedrin

the package insert of the medicine Excedrin. Therapeutic class of Analgesic. Active principles Caffeine andParacetamol.

what For?

Excedrin was indicated for the temporary relief of headaches, sinusitis, colds, muscular aches, menstrual cramps, pain, toothache and arthritic pain of low intensity.

oral – adult Use

Pharmacokinetics

How it works?

The paracetamol is an analgesic that produces fast and effective relief of pain.

caffeine is a mild stimulant of the central nervous system that contributes to the relief of some types of headaches.

The association of caffeine and paracetamol promotes action more fast and effective analgesic.

Dosage

How to use?

Adults: 2 tablets of 6 in 6 hours while the symptoms persists or at the physician’s discretion.

do Not take more than 8 tablets in 24 hours.

1 dose = 2 tablets

Excedrin is presented in coated tablets that facilitate the ingestion.

Side Effects

What are the evils that can cause me?

You should seek medical advice if it occurs, during treatment: allergy (for example, rashes on the skin or shortness of breath), abdominal pain, decreased body temperature, palpitations, gastrointestinal disorders or renal dysfunction.

Tell your doctor in case of occurrence of any unexpected reaction.

There are signs that may appear during the treatment, which can only be identified by laboratory tests and medical assessment, such as changes in blood cells.

Contraindications

When should I not use?

do Not take Excedrin if you are allergic to any of the componestes of the formula.

Warnings and Precautions

what should I know before using?

You should seek medical guidance before using Excedrin if you display any of the following conditions: fever, bleeding problems, asthma, liver failure, kidney failure, stomach problems like: heartburn, gastritis, ulcers, or pain in the stomach constant, or that present or recurrence, and everyday headaches, unusual headaches, or headaches that began after a head injury, exertion, coughing or twisting; first headache after the age of 50.

Seek medical advice before using this product if you are taking medicine for diabetes, gout, arthritis, or anticoagulation.

In case of toothache, you should consult a dentist.

You should not use this product for pain for more than 10 days or for fever for more than 3 days, except under medical guidance.

You should seek medical help if pain or fever persists or gets worse, if new symptoms appear or occur redness or swelling; because these signs can indicate a clinical condition severe.

Excedrin in pregnancy and lactation: you should tell your doctor if you become pregnant during treatment with Excedrin or after its termination.

Inform your doctor if you are breast-feeding.

Drug Interactions

Avoid the use of Excedrin or other pain-killers with alcohol.

contain the painkiller paracetamol, Excedrin may increase the risk of liver damage if it is administered concurrently with other products that contain paracetamol; therefore, the concomitant use of Excedrin and other drugs based on paracetamol should be avoided.

Excedrin may increase the risk of bleeding of the stomach in people predisposed, such as the elderly.

Excedrin should not be used with the following medications: barbiturates, tricyclic antidepressants, and carbamazepine, due to the increased risk of liver damage.

The recommended dose of Excedrin contains caffeine equivalent to a cup of coffee.

You should limit the use of medicines, foods and beverages containing caffeine while using this product because too much caffeine may cause nervousness, irritability, sleeplessness and occasionally, rapid heartbeat.

caffeine may interact in a moderate degree, with carbamazepine, isoniazid, phenytoin, warfarin, and zidovudine.

do Not use any other product that contains paracetamol.

Overdose

what to do if someone use a larger amount than is recommended?

If you take this medicine in an amount greater than recommended, you should seek medical assistance, even if it has not appeared any sign or symptom.